# SDR CALA2020012000207

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 32,374 hours, 10,968 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 26123111
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE HAS 3EA WHEEL TIE BOLTS SHEARED OFF AND MISSING. REMOVED WHEEL ASSLY MFG P/N 2612311-1 AND S/N 1663. REPLACED NR 3 MLG WHEEL AND TIRE ASSLY - REF AMM 32-45-11. WHEEL S/N ON 0292; TIRE S/N ON 319Y5150.
